Advertisement

 

 

Integrase strand transfer inhibitor-associated diabetes mellitus: A case report.

Integrase strand transfer inhibitor-associated diabetes mellitus: A case report.
Author Information (click to view)

Fong PS, Flynn DM, Evans CD, Korthuis PT,


Fong PS, Flynn DM, Evans CD, Korthuis PT, (click to view)

Fong PS, Flynn DM, Evans CD, Korthuis PT,

Advertisement
Share on FacebookTweet about this on TwitterShare on LinkedIn

International journal of STD & AIDS 2016 Oct 12() pii

Abstract

Integrase strand transfer inhibitors (INSTIs) have become integral antiretroviral therapy (ART) agents for treating HIV infection. We report the case of a 44-year-old male with a history of hemophilia A who developed diabetes mellitus four months after switching from abacavir, lamivudine, and efavirenz to abacavir, lamivudine, and raltegravir. Hemoglobin A1C normalized without further need for exogenous insulin after raltegravir was switched back to efavirenz. In this case report, we will review a possible mechanism for INSTI-induced hyperglycemia and/or diabetes mellitus.

Submit a Comment

Your email address will not be published. Required fields are marked *

9 + 5 =

[ HIDE/SHOW ]